# SDR SIMA200510117

- Difficulty date: April 7, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 14523460003
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING ALTERATION OF GUST LOCK SERVICE BULLETIN 145-55-0086, MISALIGNED HOLES ON RIGHT SIDE OF CARBON BOX OF HORIZONTAL STABILIZER.  REPAIRED HOLES IAW ENGINEERING ORDER EB-55MR-094.  AIRCRAFT RETURNED TO SERVICE.  (M)
